MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR 1.0CC 28G 100CT1/2" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sections with additional information as of 30-jan-2025: h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: customer returned (4) syringes; unable to ship to the manufacturer.Scrap returned product.Complaint was forwarded to supplier quality based on complaint's description for investigations.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Mlc-009: use error caused or contributed to event.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that the 28g syringes did not aspirate.The package was not open or damaged when received by the customer.Customer is not using the syringes for insulin administration; customer stated he is using the syringes to administer the medication trimix for sexual dysfunction.Customer stated he has been using the syringes for 2 years.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20854000
Report Number1000113657-2024-00481
Device Sequence Number12935236
Product Code FMF
UDI-Device Identifier00021292005795
UDI-Public(01)00021292005795(17)290122(10)NP24011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, LDR 1.0CC 28G 100CT1/2" 8/CS
Device Lot NumberNP24011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown